# SDR CA990115003

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 23E50
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: R6510A0
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  THE PROPELLER BLADES WERE FOUND CORRODED AT THE TAPER BORES.
